# SDR VQI2013F00039

- Difficulty date: November 29, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 2993
- Aircraft time: 24,411 hours, 7,395 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  INFLIGHT TEAM REPORTED ELECTRICAL BURNING ODOR IN CABIN.  SHUTDOWN THE IFE SYSTEM.  ODOR DISSIPATED AND NO OTHER ISSUES WERE NOTED.  RETURNED TO DEPARTURE, LANDED UNEVENTFULLY.   MX ACCOMPLISHED TSM 24-00-00-810-823A FOR ELECTRICAL BURNING ODOR OR FUMES.  NO ODOR NOTED FROM RELATED ACFT SYSTEMS.  IFE SYSTEM POWER RESTORED AND OPERATED.  ENGINES WERE RUN THERE WERE NO ASSOCIATED ODORS NOTED.  A NR 2 ENGINE WASH WAS ACCOMPLISHED DUE TO PREVIOUS BIRD INGESTION.  ACFT RELEASED TO SERVICE, NO FURTHER ISSUES NOTED.
